# SDR CALA2023033100955

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 48,206 hours, 23,634 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: NA
- Condition: Unknown
- Location: Sensor 25ga And
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHOCK ABSORBER FAULT DISPLAYED ON UPPER ECAM SCREEN - L-G NLG STRUT PRESSURE IS WITHIN LIMITS SEE LOG PAGES 4197940, 4196147, 4181286, 4181253, FOUND AJUSTMENT OUT OF LIMITS TO NLG PROX SENSORS OUT OF LIMITS. REPLACED BRACKET AND LINKAGE TO SENSOR 25GA AND 24GA AND REPLACED LGCIU
